Amitiza problem - anyone else have this?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted Yesterday 8:48 AM (GMT -6)   
Hi,
I've had IBS-C for 12 years. I was on Zelnorm until they pulled it off the market, and for the past 8 months have been on Amitiza. I'd say it works about 50% of the time. Looking back I feel like it makes my bloating worse, even when it does work. And when it doesn't produce results, I feel just horrible. The biggest side effect I've noticed that hasn't gone away is that my body temp has gone up. I'm always hot. I didn't use to be this way. I don't have hot flashes - just always hot, ever since I starting taking this stuff. Anyone else experience this?? I'm starting to think it isn't worth the expense or misery of taking it anymore.

bettybluebuggy
New Member


Date Joined Apr 2009
Total Posts : 3
   Posted Yesterday 7:15 PM (GMT -6)   
HI, I've been on Amitiza,also. I took it for bloat. It made me within minutes turn extremely ill feeling like weak, nausea,and hot like I might either throw up or have diarrea. Then, I DID have really urgent diarrea and had fecal incontinence. I was no longer bloated but felt exhausted and drained(no pun intended).That was on just one pill! I only save them for in case if I feel like it is absolutely necessary to take. IBS,SBBO,GERD
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 27, 2017 10:40 PM (GMT -6)
There are a total of 2,800,986 posts in 307,586 threads.
View Active Threads


Who's Online
This forum has 150442 registered members. Please welcome our newest member, TimsBarb.
324 Guest(s), 3 Registered Member(s) are currently online.  Details
Scaredy Cat, searchinginla, UCguy86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer